Description
Potente alivio del resfriado severo, tos y síntomas de gripe como dolor de garganta, dolor de cabeza, dolores y dolores menores en el cuerpo, y congestión nasal y sinusal
El líquido caliente proporciona un efecto calmante
Medicina para el resfriado y la gripe con deliciosos sabores de té verde y cítricos
Se puede tomar cada 4 horas, mientras que los síntomas persisten. No tome más de 5 paquetes en 24 horas a menos que lo indique un médico
Polvo para aliviar el resfriado, la gripe y la tos para adultos y niños de 12 años y más
Contiene acetaminofén 500 mg, difenhidramina HCl 25 mg y fenilefrina HCI 10 mg
Producto apto para HSA y FSA
Theraflu Severe Multi-Symptom Overnight Cold Hot Liquid Severe Cold Powder Medicine
Powerful relief of severe cold, cough and flu symptoms such as sore throat, headache, minor body aches and pains, and nasal and sinus congestion
Warm liquid provides a soothing effect
Cold and flu medicine with delicious green tea and citrus flavors
May be taken every 4 hours, as long as symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor
Cold, flu and cough relief powder for adults and children 12 years of age and older
Contains acetaminophen 500 mg, diphenhydramine HCl 25 mg and phenylephrine HCI 10 mg
Product suitable for HSA and FSA
Reviews
There are no reviews yet.